# SDR VNAA20251005027

- Difficulty date: August 28, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CANISTER ON SLAT TRACK 1-3 INSIDE LH WING MAIN FUEL TANK WS= 148.   CANISTER ON SLAT TRACK 1-3 INSIDE LH WING MAIN FUEL TANK WS= 148 WAS REPAIRED PER REO 670-57-42-577. REV. - -
